# SDR AALA20140702005

- Difficulty date: June 12, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N659AA
- Make and model: Boeing 757223
- Aircraft serial: 24617
- Aircraft time: 69,729 hours, 24,285 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 144N814113
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WW PRESS DECK CORROSION.  REMOVED CORRODED AREA & ACCOMPLISHED REPAIR IAW EA B757-53-035591.
